Poisson asymptotics for random projections of points on a high-dimensional sphere

Itai Benjamini, Oded Schramm, Sasha Sodin

Research output: Contribution to journalArticlepeer-review

Abstract

Project a collection of points on the high-dimensional sphere onto a random direction. If most of the points are sufficiently far from one another in an appropriate sense, the projection is locally close in distribution to the Poisson point process.

Original languageEnglish
Pages (from-to)381-386
Number of pages6
JournalIsrael Journal of Mathematics
Volume181
Issue number1
DOIs
StatePublished - Mar 2011

Fingerprint

Dive into the research topics of 'Poisson asymptotics for random projections of points on a high-dimensional sphere'. Together they form a unique fingerprint.

Cite this